# SDR U2RA201611070002

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 72,086 hours, 21,917 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 27269
- Condition: Inoperative
- Location: Cabin
- Part time: 72,086 hours, 21,917 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CABIN EMERGENCY LIGHT BATTERY CHARGER FAILED DURING TEST.  REMOVED AND REPLACED RIGHT AFT CABIN EMERGENCY LIGHT BATTERY CHARGER ASSEMBLY IN ACCORDANCE WITH AMM 33-51-07.  OPERATIONAL CHECK FOUND SATISFACTORY.
